# SDR 2008UALA00251

- Difficulty date: January 13, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 26,166 hours, 10,699 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100511
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD OXYGEN MASK-CAPT SIDE WILL NOT TEST IN CRADLE.  MASK WAS NOT POSITIVELY STOWED, THUS STILL ON.  SWITCHED OUT CAPT/FO AND STOWED PROPERLY.  ALL NORMAL.
